# SDR SWIA202005140717

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT RAIL SUPPORT STRUCTURE (HAT CHANNEL) HAS 2EA AREAS OF CORROSION FROM FS 669.40 TO FS 720.85. MARKED WITH RED GREASE PENCIL   (C-CHECK) RO 5/10/2020   BLENDED RH SIDE SEAT RAIL SUPPORT STRUCTURE (HAT CHANNEL) FROM FS669.4 TO FS720.85 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED SIDE SEAT RAIL SUPPORT STRUCTURE REF CRJ900 AMM.
